# SDR COMA0560592

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 10,141 hours, 8,932 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R930561
- Part serial: 2406
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5352 - FLAPS FAIL CAUTION.  REPLACED THE RIGHT FLAP SKEW DETECTOR.
